MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE LUER-LOK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE LUER-LOK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305789
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that the needle broke off when trying to pull back the plunger.Verbatim: complaint via email.Email(s) attached we have a patient that has brought a product complaint for the bd eclipse 1 ml 27gx1/2 items.They stated that the needle broke off when trying to pull back the plunger.Would you be able to investigate and see if you have any other complaints with this item.The lot# 5213561 and the expiration date is 07/31/2030 of the item in question.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
ECLIPSE LUER-LOK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24852617
Report Number2243072-2026-00273
Device Sequence Number14868878
Product Code FMI
UDI-Device Identifier00382903057894
UDI-Public(01)00382903057894(10)5213561
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305789
Device Lot Number5213561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown